# SDR DALA2023091907710

- Difficulty date: September 9, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N305DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55084
- Aircraft time: 7,543 hours, 3,563 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8305 - ATB - DUE TO FUEL IMBALANCE. CORRECTIVE ACTION: R/R RT WING TRANSFER FLOAT VALVE. (LP# 4035978)
